MathSciNet Relay Station
MathSciNet bibliographic data
MR431736 65N15 (65B05)
Pereyra, Victor; Proskurowski, Wlodzimierz; Widlund, Olof High order fast Laplace solvers for the Dirichlet problem on general regions. Math. Comp. 31 (1977), no. 137, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement